Immunos Medicine?

Illustration of Immunos Medicine?
Illustration: Immunos Medicine? drcshaw.com

I have been taking this medication, why is it itchy? So do I continue to take the medication or stop? Thanks.

1 Answer:

Hi Ika, thank you for asking with HealthReplies.com.


The itching that you feel after taking the drug can be caused due to drug allergy. Usually will be accompanied by complaints such as rashes or bumps on the skin, coughing, fever, swelling, itching, even to shortness of breath. Allergies to drugs are caused by an immune system reaction with certain substances. For that you should stop using drugs that can cause symptoms as above. And you should be able to carry out further consultations with your doctor regarding the use of these drugs, so that doctors who prescribe these drugs can replace them with other drugs. If it is needed, the doctor will be able to carry out several physical examinations or supporting examinations on you.


Thank you, hope that helps.

: by

Related Question

Rules While On A Diet?

Rules While On A Diet?

(1 year ago)

Good evening dokI want to ask about dinnermitosnya that dinner is not recommended when undergoing a dietAnd some say that everything can be seen from the number of calorie needs ea...

Nausea, Not Feeling Well, Dizzy Eyes, Difficulty Breathing, Body Feels Warm, And Weak

Nausea, Not Feeling Well, Dizzy Eyes, Difficulty Breathing, Body Feels Warm, And Weak

(1 year ago)

Good evening, my name is Yuni Saputri from Aceh. I am 23 years old. Now I have a complaint, it’s been the last two days I experience nausea until I want to vomit. I don’...

Reddish Face And Feels Itchy To Hot After Using Face Cream?

Reddish Face And Feels Itchy To Hot After Using Face Cream?

(10 months ago)

I used to use skincare in one package and when it was finished I stopped for 2 weeks then I used it again after that. But now the face is flushed hot, itchy and swollen, what is th...

Leave a Reply

Your email address will not be published. Required fields are marked *